# SDR SWAA2021081589022

- Difficulty date: June 3, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** AFT CARGO COMPARTMENT FWD SHIELD HAS CORROSION FROM STA 767-787; RBL 21; WL 159. / REMOVED AND REPLACED AFT CARGO COMPARTMENT FWD SHIELD WITH NEW SHIELD AT STA 767-787; RBL 21; WL 159 PO# 771818 IAW SRM 51-40-02 SRM 51-40-05 AND DWG 146A0081
